# SDR LR7A2010103100144

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 2371 FOUND LOWER BELLY SKIN REINFORCE PLATE WITH EXFOLIATION CORROSION AT THE CUTOUT FOR PORK CHOP ACCESS CURING REMOVAL FOR REPLACEMENT AT FS 597.  REPLACED REINFORCE PLATE IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
